Posted by: Wondering | 2008-12-01

Rapid weight loss

Hi Doc,
My doctor prescribed eglonyl forte for mild depression a while back. I used it for about 8 months but feel much better now. My weight has been steady around 60kg my whole life. Since I started with this medication I slowly gained around 5 to 6 kg. I stopped using the medication now and in the last 2 months lost about 7 kg (without a diet). Is it because I' m not using the medication anymore or should I be worried. I don' t feel sick or anything. Thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Wondering
Some of the antidepressants can make you pick up a few kilo's and it may be due to stopping the medication if you are eating normally and don't feel sick at all. If the weight loss continues, you should however let your doctor just do a routine check up
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.